Mathematical Programming

ISSN: 0025-5610 (Print) 1436-4646 (Online)


This is the official journal of the Mathematical Optimization Society. It publishes original articles dealing with every aspect of mathematical programming: everything of direct or indirect use concerning the problem of optimizing a function of many variables, often subject to a set of constraints. This involves theoretical and computational issues as well as application studies. Mathematical Programming consists of two series: Series A publishes original research articles, expositions and surveys, and reports on computational experimentation and new or innovative practical applications as well as short communications dealing with the above. Each issue of Series B focuses on a single subject, selected to respond to the current interests of the mathematical programming community and has one or more guest-editors, who need not be members of the editorial board. An issue may be a collection of original articles, a single research monograph or a selection of papers from an appropriate conference.

147 Volumes 261 Issues 3,829 Articles available from 1971 - 2014

Browse Volumes & Issues